| Model Number |
VLOCL1544 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, while the surgeon was employing a continuous suturing technique in the beginning of the closure during a laparoscopic gastric bypass, the suture thread broke and could not be used.They took a new suture to complete the case.There was no patient injury.